# SDR SWAA2024041564264

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 452-484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOORWAY THRESHOLD WEB AT BS 484; RBL 31; BS468; RBL 29; AND BS 452; RBL 29<[01] REMOVED AND REINSTALLED FWD CARGO DOORWAY THRESHOLD WEB FROM BS 440 TO BS 492.4; RBL 22; IAW SRM 51-40-02-0G-0 AND DWG 143A8330; ID: 0030; REV: -
